MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012625-29
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted, because the lot number was not provided.It should be noted that the omni elite instructions for use states: when treating multiple lesions, the distal lesion should be initially stented, followed by stenting of the proximal lesion.Stenting in this order obviates the need to cross the proximal stent in placement of the distal stent and reduces the chances for dislodging the stent.The investigation determined the reported difficulties to be related to user error as a deviation to the ifu contributed to the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The other omnilink elite referenced in describe event or problem and concomitant medical products is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified right external iliac artery.It was a contralateral approach.A 9.0 x 29 mm omnilink elite stent was deployed in the lesion.A second 9.0 x 29 mm omnilink elite stent delivery system was being advanced through the previously placed stent when there was resistance with the tip and the deployed stent, and the deployed stent compressed approximately 10 mm at the proximal end.The second stent was deployed distally to the first stent.A third stent was deployed proximal to the first stent to cover the area where the stent compressed.There was no clinically significant delay in procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6265314
Report Number2024168-2017-00574
Device Sequence Number1003305
Product Code NIO
UDI-Device Identifier08717648179334
UDI-Public(01)08717648179334
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012625-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: OMNILINK ELITE
Patient Age75 YR